# SDR DHL9770262D

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Aft Airstair
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT AIRSTAIR FS 1342 RT VERT REAR SPAR CHORD BOTTOM AREA HAS CORROSION.  REMOVED CORROSION, OUT OF LIMITS. INSTALLED ANGLE REPAIR  PER AVITAS ENGINEERING  ORDER PMSI 155D-4.  ANGLES 10 BY 2 BY 2 AND 8 BY 2 BY2 , N/R 4264.
